have just stopped taken Lexrozole after 3years because it made me so unwell, however more to your point when chatting to my consultant he remarked on my beautiful skin and said Letrozole can be very ageing for the skiin keep slapping on the cream. BIH HUGS TO ALL THE BRAVE LADIES
I"m responding in relatiion in to the Aspirin as noticed a reference to my being considered for the trial ( post chemo ) in one of the letter!s sent to my GP. So very interested to read this. Thanks everyone.
I've only had time to skim through the links but I certainly wouldn't have described nyself as being toverweight! In fact, most of the weight gain which would still only render me marginally overweight was when I was on Letrozole, interestingly enough and because it was during the winter months! At 5' 6" and a size 12-`14, the latter because I'm a 34F so require that size in tops, dresses etc For nearly all my life I have been very slim! Now, of course I find I'm so tired with the chemo, I'm unable to walk etc as briskly as I did before, at least in the first few weeks after each session!
Hello everyone, I have been following the posts but nothing new to add. I have been taking Letrozole since 13 January. Initially hospital dispensed Femera, subsequent script was from GP and Cipla dispensed. Had no idea there were different brands until I read it on this Forum. SEs on Femera were slight but on Cipla they got worse and worse so decided to do a bit of research as follows. Cross referenced all ingredients of six brands against Femera and only Cipla and Sunpharma had a different ingredient (not the same one). Cipla has tartrazine and Sunpharma has Methylcellulose. I then looked at all the ingredients in all the brands and only these two flagged up side effects, lists as long as your arm. The three I identified as closest to Femera are Sandoz, Zentiva and Actavis (this last one as a different coating ingredient but no side effects flagged). Last script was taken to a High Street pharamcy who ordered Actavis. Since taking this, eight days in, and side effects have gone back to Femera days. Hope this helps and that my research is accurate.
Happy days around the corner !!!!
Hi ladies I have been taking letrozole for just over a year now the joint pain is not decreasing especially in upper arms I am seriously wondering now if it may be the cipla brand I'm taking I don't want to stop taking it but some days I feel about 90 and it gets you down after a while any thoughts would be greatly appreciated thanks Judi
My skin also seems "thinner" and more wrinkles forming, but I had to stop my HRT and start Letrozole at the same time 6 months ago so maybe this is just one of the symptoms. I am 59. I am slapping on lots of Ulay as well.
I have tried loads of creams and serums and now I tend to stick to Olay total effects 7in one moisturiser and mature therapy. I find Boots own brand serum for older skins good too and not too expensive. I also use Body Shop Oils of Life lotion and sometimes buy the cream too although it is more expensive than Olay or Boots own. There was a programme a few years back with a dermatologist from St Mary's Paddington Hospital and she tested top of the range creams and the cheapest and concluded that the only benefit you get from really expensive creams (Dior etc) is that they have a nicer smell and texture. As you say, just being here and enjoying life is the main thing. Who cares about a few wrinkles!
Yes, I agree that the whole idea of Letrozole is to reduce the oestrogen, and have been advised not to use any creams/deodorants/lotions with perfume or other additives as they all have a drying effect. I have found the best (and cheapest) moisturiser to be E45, either lotion or cream, which was recommended by my breastcare nurse. It also helped to soften the scarring after surgery. Premature ageing isn't a very nice prospect but I consider it a small price to pay for still being here (so far) 2 years post-surgery, and today the sun is shining at last!
I've been on it for a year and haven't noticed any changes in my skin. At 61 I am well past the menopause which definitely did age my skin however I slap on loads of moisturiser, serum and skin oil to keep the wrinkles at bay xx